# SDR DALA2018052903665

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,599 hours, 22,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACRID ODOR IN THE COCKPIT,  DURING CLIMB OUT UP TO CRUISE.  DISSAPATED AFTER LEVEL OFF , ESTABLISHED IN CRUISE. NO ISSUE COULD BE DUPLICATED. REPLACDE THE AIR PRESSURE FILTER ON BOTH SIDES IAW AMM 21-09.  COMPLIED WITH AMM 21-00-01-100-801,  NO OIL FOUND AND ACMS CHECKED OK. RAN PACKS IN FULL COLD & WARM ON APU & ENG AIR FOR EXTENDED TIME-NO ODOR PRESENT. OK FOR SERVICE.
